Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dguy45

Solodyn, Duac, and Trenition

I am currently on Solodyn 1 90 mg pill at night , Duac (BP/Cylindamcin 1 percent) in the morning, and Trenition at night. Trenition I have been on 3 months. I have been on the solodyn and duac for a month now, no changes in my results.

The trenition retin A has made me break out consistentlyyyyy. Where as before I would only break out once a month. I have been consistently breaking out for the past 3 months now. I heard I should wait another 2 months before my final alternative is accutane. You think this regime will work for me? I have pretty oily skin and all these prescriptions aren't even drying it out.

Share this post


Link to post
Share on other sites

Dguy45: You didn't mention how old you are. I'm sure I'm much older than you. But I've been taking 45 mg. of Solodyn(p.m.) and 100 mg. of spironolactone(a.m.) (not prescribed for guys b/c of it's side effects, but prescribed for women w/cystic/hormonal acne)for over 2 months. I'm washing my face w/Cetaphil Gentle Cleanser, and applying Atralin Gel 0.05%(tretinoin) only at night for over a month. During the day, if I go somewhere, I wear Physician's Formula Mineral Wear makeup w/SPF. For me the Atralin Gel isn't drying up the oil either. However, I was using Differin 0.3% for a month before using the Atralin and it was too strong. I ended up w/contact dermatitis:( and had to use Evoclin Foam to clear it up:( My face is clearing up, I had cysts on my cheeks, above my eyebrows, along my jaw line, and on my temple area. They are much smaller, coming to the surface, and less red(as long as I keep my hands away from my face).

As far as, the Solodyn ER(minocycline)goes, it will probably take at least 3 months before it will begin drying up the oil. Most antibiotics work that way. However, by now, according to what I've read on some of the other forums: Topical Retinoids(Retin-A, Tazorac, Differin, etc.) posts, it takes at least 12 weeks to see noticible improvement due to IB(initial breakout period). One of the people who has posted quite often about retinoids is: fletch1978. It might be helpful for you to contact him. Another person who is trying retin-A micro is: B-rit. Both of these people may be closer to your age range and therefore more insightful. I've taken accutane in the past, and for me, it had too many adverse side effects. Mainly, depression which I can get w/o help from accutane!! Good luck. Hopefully, my post has been of some help to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×